question-icon

Suggest remedies for muscle twitching in the chest

default
Posted on Wed, 21 Sep 2016
Question: Hi my Bfs diagnsed 15 month ago. After 6 month I got something in my chest close to my heart. First i supposed Im getting heart strok but after manitoring my ny doctor told me my heart is one hundred percent healthy, but this small hell in my chest is still annoying me. Sometimes i had it 10 time per day some time nothing sometimes 200 per day. The period of each twiching im my chest is 4 seconds. It looklikes first spasm in my chest 3 seconds and then bug twiching. I got zanax but it just helps me to handle my life i have it 7 months and fhe longest permission was 30 days which funished yesterday. I realuzed this twiching happens in my esophagus. It is killing me. I can not bear it anymore. Is there anyone help me? Please
doctor
Answered by Dr. Erion Spaho (55 minutes later)
Brief Answer:
Betablockers, antiseizure drugs may be used.

Detailed Answer:
Hello and thanks for using HCM.

I have read your question and understand your concerns.

First, twitching related to BFS may be caused or worsened by low blood levels of magnesium, vitamin D and calcium.

It is necessary to be tested about these levels.

If abnormal values, correction should improve twitching in esophagus too.

Drugs that may be used to improve twitching due to BFS include betablockers (propranolol for example) and antiseizure drugs.

Reducing overall stress (exercising, sleeping more, working less, meditation, and eliminating caffeine) also should help.

Discuss with your Doctor about these issues.

Please rate the answer and close the conversation, if you don't have any other questions/clarifications and if you found the answer helpful.

Greetings.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Erion Spaho (2 days later)
Thank you for reply.
If i want to use propranolol how many days you think are enough?
Best regards,
doctor
Answered by Dr. Erion Spaho (5 hours later)
Brief Answer:
No exact time frames.

Detailed Answer:
Welcome back.

There are no exact time frame about use of propranolol, it may be used long term, in other words for months to treat symtoms of BFS.

It may be accompanied by magnesium supplements also.

I think you can use propranolol for one month to see how it is going with your symptoms.

Remember to discuss with your Doctor about any of drugs you may use.

Hope I've been of help.

Please rate and close the conversation if you don't have further questions/clarifications, and if you found it helpful.

Wishing you good health.


Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
Answered by
Dr.
Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 3850 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedies for muscle twitching in the chest

Brief Answer: Betablockers, antiseizure drugs may be used. Detailed Answer: Hello and thanks for using HCM. I have read your question and understand your concerns. First, twitching related to BFS may be caused or worsened by low blood levels of magnesium, vitamin D and calcium. It is necessary to be tested about these levels. If abnormal values, correction should improve twitching in esophagus too. Drugs that may be used to improve twitching due to BFS include betablockers (propranolol for example) and antiseizure drugs. Reducing overall stress (exercising, sleeping more, working less, meditation, and eliminating caffeine) also should help. Discuss with your Doctor about these issues. Please rate the answer and close the conversation, if you don't have any other questions/clarifications and if you found the answer helpful. Greetings.